# SDR ASAA2025022456253

- Difficulty date: February 24, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 38,864 hours, 12,017 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT ROTATION + INITIAL CLIMB OVERLY STRONG FUMES / ODOR ENTERED THE CABIN + FLIGHT DECK. LASTED ABOUT ONE MINUTE + GRADUALLY DISSIPATED. NOTICE A SIMILAR ODOR WHEN #2 ENG WAS SHUT DOWN DURING TAXI - IN. GROUNDED - YES. AIR TURNBACK - RECEIVED TURNOVER FROM FLIGHT CREW, CREW STATED FUMES WERE SO BAD THEY ALMOST USED O2 MASKS. FUMES DISSIPATED MOMENTS BEFORE DONNING OF MASKS. FWD FLIGHT ATTENDANTS DID NOT SMELL BUT AFT FA'S AND PASSENGERS SMELT FUMES. ACCOMPLISHED AMM TASK 21-00-01-100-801 UP TO STEP E (8). STINGER REMOVED. NO FUMES NOTED DURING PACK OPERATION WITH APU BLEED. ACCOMPLISHED ENGINE GROUND RUN DUCT PURGE PER EA# PWRPL-71EA-11276. OPERATED #1 ENGINE BLEED, #2 ENGINE BLEED AND APU PNEUMATIC. NO SMELL OF CONTAMINATION FROM CABIN AND FLIGHT DECK NOTICE.
